# SDR USAA2014072100030

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 51,340 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302200
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK UPPER COATING IS PEELING ON FLOOR PNL 261HG BETWEEN FRAME 64 TO 66 & BETWEEN Y765 TO Y1732.  REPLACED FLOOR PNL 261HG IAW SRM 53-32-12.
